Alert archive / Nebraska / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 36, NWS Omaha, NE
NWS Omaha, NE issued this severe thunderstorm warning at Apr 14, 2012, 3:09 PM CDT for Jefferson County, Saline County, Nebraska. It was in force for 51 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 14, 2012, 3:09 PM CDT (20:09 UTC)
- Expired
- Apr 14, 2012, 4:00 PM CDT
- In force
- 51 min
- Issued by
- NWS Omaha, NE
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Jefferson County, NE, Saline County, NE
The radar
The Grand Island radar (KUEX), 110 km from the middle of the area, began a volume at 20:11 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 14, 3:10 PM CDT | TSTM WND DMG | 3 S Daykin, NE | SEVERAL IRRIGATION PIVOTS OVERTURNED AND ONE FOOT TREES DOWNED. |
| Apr 14, 3:21 PM CDT | TSTM WND DMG | Daykin, NE | 24 INCH DIAMETER TREES BLOWN DOWN...SOME ONTO HOMES. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 1 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 14, 12:00 PM CDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Omaha, NE (KOAX), launched 12:00Z, 8.2 hours before the alert went out and 115 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1847 m above ground
- 0-6 km bulk shear
- 38 kt
- 0-1 km storm-relative helicity
- 2 m²/s²
- 0-3 km storm-relative helicity
- 89 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
918
WUUS53 KOAX 142009
SVROAX
NEC095-151-142100-
/O.NEW.KOAX.SV.W.0036.120414T2009Z-120414T2100Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
309 PM CDT SAT APR 14 2012
THE NATIONAL WEATHER SERVICE IN OMAHA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHWESTERN JEFFERSON COUNTY IN SOUTHEASTERN NEBRASKA...
SALINE COUNTY IN SOUTHEASTERN NEBRASKA...
* UNTIL 400 PM CDT
* AT 305 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS
INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS
LOCATED NEAR ALEXANDRIA...OR 32 MILES WEST OF BEATRICE...AND
MOVING NORTHEAST AT 25 MPH.
* LOCATIONS IMPACTED INCLUDE...
WILBER...DE WITT...WESTERN...DAYKIN...TOBIAS AND SWANTON.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. ALTHOUGH
NOT IMMEDIATELY LIKELY...IF A TORNADO IS SPOTTED...ACT QUICKLY AND
MOVE TO A PLACE OF SAFETY IN A STURDY STRUCTURE...SUCH AS A
BASEMENT OR SMALL INTERIOR ROOM.
&&
A TORNADO WATCH REMAINS IN EFFECT UNTIL 700 PM CDT SATURDAY
EVENING FOR NORTHEASTERN KANSAS AND SOUTHEASTERN NEBRASKA.
LAT...LON 4051 9736 4061 9703 4058 9692 4036 9691
4025 9736
TIME...MOT...LOC 2005Z 241DEG 21KT 4033 9737
WIND...HAIL 60MPH 1.00IN
$$
BOUSTEAD/MAYES4 follow-up statements
771
WWUS53 KOAX 142020
SVSOAX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
320 PM CDT SAT APR 14 2012
NEC095-151-142100-
/O.CON.KOAX.SV.W.0036.000000T0000Z-120414T2100Z/
SALINE NE-JEFFERSON NE-
320 PM CDT SAT APR 14 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 400 PM
CDT FOR SALINE AND EXTREME NORTHWESTERN JEFFERSON COUNTIES...
AT 317 PM CDT...NATIONAL WEATHER SERVICE METEROLOGISTS INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR
WESTERN...OR 27 MILES WEST OF BEATRICE...MOVING NORTHEAST AT 25
MPH.
LOCATIONS IMPACTED INCLUDE...
WILBER...DE WITT...WESTERN...DAYKIN...TOBIAS AND SWANTON.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. ALTHOUGH
NOT IMMEDIATELY LIKELY...IF A TORNADO IS SPOTTED...ACT QUICKLY AND
MOVE TO A PLACE OF SAFETY IN A STURDY STRUCTURE...SUCH AS A
BASEMENT OR SMALL INTERIOR ROOM.
&&
LAT...LON 4051 9736 4061 9703 4058 9692 4036 9691
4025 9736
TIME...MOT...LOC 2017Z 241DEG 23KT 4038 9725
WIND...HAIL 60MPH 1.00IN
$$
BOUSTEAD/MAYES254
WWUS53 KOAX 142027
SVSOAX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
327 PM CDT SAT APR 14 2012
NEC095-151-142100-
/O.CON.KOAX.SV.W.0036.000000T0000Z-120414T2100Z/
SALINE NE-JEFFERSON NE-
327 PM CDT SAT APR 14 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 400 PM
CDT FOR SALINE AND EXTREME NORTH CENTRAL JEFFERSON COUNTIES...
AT 321 PM CDT...TRAINED WEATHER SPOTTERS REPORTED A SEVERE
THUNDERSTORM PRODUCING QUARTER SIZE HAIL AND DESTRUCTIVE WINDS IN
EXCESS OF 80 MPH. THIS STORM WAS LOCATED NEAR WESTERN...OR 26
MILES WEST OF BEATRICE...MOVING NORTHEAST AT 25 MPH.
NUMEROUS TREES AND LIMBS HAVE BEEN REPORTED DOWN IN DAYKIN DUE TO
THIS STORM.
LOCATIONS IMPACTED INCLUDE...
WILBER...DE WITT...WESTERN AND SWANTON.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. ALTHOUGH
NOT IMMEDIATELY LIKELY...IF A TORNADO IS SPOTTED...ACT QUICKLY AND
MOVE TO A PLACE OF SAFETY IN A STURDY STRUCTURE...SUCH AS A
BASEMENT OR SMALL INTERIOR ROOM.
&&
LAT...LON 4030 9725 4048 9735 4061 9703 4058 9692
4040 9691 4036 9692
TIME...MOT...LOC 2021Z 241DEG 23KT 4039 9722
WIND...HAIL 80MPH 1.00IN
$$
BOUSTEAD/MAYES068
WWUS53 KOAX 142039
SVSOAX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
339 PM CDT SAT APR 14 2012
NEC095-142110-
/O.CAN.KOAX.SV.W.0036.000000T0000Z-120414T2100Z/
JEFFERSON NE-
339 PM CDT SAT APR 14 2012
...THE SEVERE THUNDERSTORM WARNING FOR EXTREME NORTH CENTRAL
JEFFERSON COUNTY IS CANCELLED...
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF
THE WARNED AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.
LAT...LON 4036 9713 4052 9725 4061 9703 4058 9692
4044 9691 4039 9691 4036 9692
TIME...MOT...LOC 2038Z 239DEG 22KT 4045 9710
$$
NEC151-142100-
/O.CON.KOAX.SV.W.0036.000000T0000Z-120414T2100Z/
SALINE NE-
339 PM CDT SAT APR 14 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 400 PM
CDT FOR SALINE COUNTY...
AT 334 PM CDT...NATIONAL WEATHER SERVICE METEROLOGISTS INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL AND
DESTRUCTIVE WINDS IN EXCESS OF 70 MPH. THIS STORM WAS LOCATED NEAR
WESTERN...OR 22 MILES NORTHWEST OF BEATRICE...MOVING NORTHEAST AT
25 MPH.
LOCATIONS IMPACTED INCLUDE...
WILBER...DE WITT AND SWANTON.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. ALTHOUGH
NOT IMMEDIATELY LIKELY...IF A TORNADO IS SPOTTED...ACT QUICKLY AND
MOVE TO A PLACE OF SAFETY IN A STURDY STRUCTURE...SUCH AS A
BASEMENT OR SMALL INTERIOR ROOM.
&&
LAT...LON 4036 9713 4052 9725 4061 9703 4058 9692
4044 9691 4039 9691 4036 9692
TIME...MOT...LOC 2034Z 239DEG 22KT 4045 9710
WIND...HAIL 70MPH 1.00IN
$$
BOUSTEAD/MAYES295
WWUS53 KOAX 142054
SVSOAX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
354 PM CDT SAT APR 14 2012
NEC151-142110-
/O.EXP.KOAX.SV.W.0036.000000T0000Z-120414T2100Z/
SALINE NE-
354 PM CDT SAT APR 14 2012
...THE SEVERE THUNDERSTORM WARNING FOR SALINE COUNTY WILL EXPIRE
AT 400 PM CDT...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR
PROPERTY. THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE.
HOWEVER SMALL HAIL AND GUSTY WINDS ARE STILL POSSIBLE WITH THIS
THUNDERSTORM.
IN ADDITION...SEVERE THUNDERSTORM REDEVELOPMENT REMAINS POSSIBLE...
AND A TORNADO WATCH REMAINS IN EFFECT UNTIL 700 PM.
LAT...LON 4036 9713 4052 9725 4061 9703 4058 9692
4044 9691 4039 9691 4036 9692
TIME...MOT...LOC 2054Z 241DEG 21KT 4045 9710
$$
BOUSTEAD/MAYESWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Omaha, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 14, 2:55 PM CDT, 14 minutes earlier.
Area forecast discussion, Apr 14, 2:55 PM CDT, 14 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE OMAHA/VALLEY NE 255 PM CDT SAT APR 14 2012 .DISCUSSION... SIGNIFICANT CONVECTIVE EVENT WILL CONTINUE THROUGH THE EVENING ACROSS THE AREA WITH DRY SLOT WORKING IN AFTER MIDNIGHT AND EXTENDING THROUGH SUNDAY MORNING. COLD FRONT MOVES THROUGH MOST OF THE AREA SUNDAY AFTERNOON WITH SOME LINGERING SHOWERS MAINLY OVER THE NORTHERN HALF OF THE FORECAST AREA SUNDAY AFTERNOON INTO SUNDAY EVENING. GUSTY NORTHWEST WINDS ALSO LIKELY ON SUNDAY WITH POTENTIAL FOR A WIND ADVISORY BUT WILL PASS TO LATER SHIFTS TO HANDLE ANY ISSUANCE. NEXT UPPER WAVE COMING ACROSS THE CENTRAL PLAINS LATE MONDAY INTO MONDAY NIGHT MAY TRIGGER SOME SHOWERS BUT SPOTTY ENOUGH TO LIMIT MENTION AT THIS TIME. LOAD AND GO TODAY WITH THE EXTENDED PERIOD WITH LITTLE CHANGE TO PREVIOUS TRENDS. && .AVIATION... 18Z TAFS FOR KOMA...KLNK AND KOFK. PERIODS OF STRONG CONVECTION EXPECTED THROUGH 06Z WITH DRY SLOT WORKING IN BETWEEN 06Z AND 12Z. STRONG SOUTH TO SOUTHWEST FLOW SURFACE AND ALOFT WILL CONTINUE THROUGH THE PERIOD. && .OAX WATCHES/WARNINGS/ADVISORIES... NE...NONE. IA...NONE. && FOBERT/MEYER
Hazardous weather outlook, Apr 14, 11:43 AM CDT, 3 hours 26 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE OMAHA/VALLEY NE 1143 AM CDT SAT APR 14 2012 IAZ043-055-056-069-079-080-090-091-NEZ011-012-015>018-030>034- 042>045-050>053-065>068-078-088>093-150645- MONONA-HARRISON-SHELBY-POTTAWATTAMIE-MILLS-MONTGOMERY-FREMONT- PAGE-KNOX-CEDAR-THURSTON-ANTELOPE-PIERCE-WAYNE-BOONE-MADISON- STANTON-CUMING-BURT-PLATTE-COLFAX-DODGE-WASHINGTON-BUTLER- SAUNDERS-DOUGLAS-SARPY-SEWARD-LANCASTER-CASS-OTOE-SALINE- JEFFERSON-GAGE-JOHNSON-NEMAHA-PAWNEE-RICHARDSON- 1143 AM CDT SAT APR 14 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST IOWA...WEST CENTRAL IOWA...EAST CENTRAL NEBRASKA...NORTHEAST NEBRASKA AND SOUTHEAST NEBRASKA. .DAY ONE...THIS AFTERNOON AND TONIGHT THERE IS A HIGH RISK FOR SEVERE THUNDERSTORMS ACROSS MOST OF EASTERN NEBRASKA AND WESTERN IOWA. THE MAIN THREAT FROM SEVERE THUNDERSTORMS WILL BE AFTER 3 PM AND BEFORE MIDNIGHT ON SATURDAY NIGHT. THE MAIN THREAT FROM THESE THUNDERSTORMS WILL BE TORNADOES...VERY LARGE HAIL AND DAMAGING WINDS. THUNDERSTORMS ARE EXPECTED TO INCREASE IN COVERAGE AND INTENSITY THIS MORNING. THESE THUNDERSTORMS WILL CONTINUE TO DEVELOP TO THE NORTH WITH INDIVIDUAL CELLS TRACKING NORTHEAST WITH LARGE HAIL BEING THE PRIMARY THREAT. A MORE POTENT SEVERE WEATHER THREAT IS STILL EXPECTED TO REDEVELOP THIS AFTERNOON AFTER THE INITIAL MORNING THUNDERSTORMS MOVE OUT OF THE AREA. THESE THUNDERSTORMS ARE FIRST EXPECTED TO DEVELOP OVER CENTRAL NEBRASKA AND MOVE NORTHEAST ACROSS EASTERN NEBRASKA AND WESTERN IOWA THROUGH THE LATE AFTERNOON AND EVENING. AS WARM AND MOIST AIR RETURNS TO THE AREA...THE ATMOSPHERE WILL BE STRONGLY UNSTABLE...THIS ALONG WITH VERY STRONG WIND SHEAR WILL COMBINE TO PRODUCE SIGNIFICANT SEVERE WEATHER...INCLUDING VERY LARGE HAIL... DAMAGING WINDS AND THE POTENTIAL FOR STRONG TORNADOES. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY A FEW THUNDERSTORMS MAY OCCUR SUNDAY MORNING...ON TUESDAY INTO TUESDAY NIGHT THEN AGAIN FROM THURSDAY INTO FRIDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE NEEDED FOR MUCH OF THE AREA THIS AFTERNOON AND EVENING.
In the hours before
Local storm report, Apr 14, 2:18 PM CDT, 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
218 PM CDT SAT APR 14 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0214 PM HAIL 7 NW FAIRBURY 40.21N 97.27W
04/14/2012 E0.88 INCH JEFFERSON NE TRAINED SPOTTER
JUST STARTED.
&&
PEARSONSpecial weather statement, Apr 14, 2:20 PM CDT, 49 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA 220 PM CDT SAT APR 14 2012 NEZ078-088-141945- JEFFERSON NE-SALINE NE- 220 PM CDT SAT APR 14 2012 ...SIGNIFICANT WEATHER ADVISORY FOR JEFFERSON AND SALINE COUNTIES UNTIL 245 PM CDT... AT 218 PM CDT...STORM WEATHER SPOTTERS REPORTED A STRONG THUNDERSTORM NEAR FAIRBURY...OR 25 MILES WEST OF BEATRICE...MOVING NORTHEAST AT 60 MPH. HAIL UP TO THE SIZE OF NICKELS WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... FAIRBURY...DE WITT...PLYMOUTH...WESTERN...DAYKIN...TOBIAS...JANSEN... SWANTON AND HARBINE. THIS INCLUDES HIGHWAY 136 BETWEEN MILE MARKERS 141 AND 166. A TORNADO WATCH REMAINS IN EFFECT UNTIL 700 PM CDT SATURDAY EVENING FOR SOUTHEASTERN NEBRASKA. LAT...LON 4013 9736 4045 9737 4044 9692 4013 9691 TIME...MOT...LOC 1918Z 209DEG 53KT 4023 9722 ZAPOTOCNY/MAYES
Local storm report, Apr 14, 2:43 PM CDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
243 PM CDT SAT APR 14 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0243 PM FLOOD RED OAK 41.01N 95.22W
04/14/2012 MONTGOMERY IA LAW ENFORCEMENT
SOME STREET FLOODING IN RED OAK.
&&
PEARSONLocal storm report, Apr 14, 2:46 PM CDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
246 PM CDT SAT APR 14 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0242 PM HEAVY RAIN RED OAK 41.01N 95.22W
04/14/2012 M2.25 INCH MONTGOMERY IA FIRE DEPT/RESCUE
QUITE A BIT OF STREET FLOODING IN RED OAK FROM 40 MINUTES
OF VERY HEAVY RAIN.
&&
LANDSVORKSpecial weather statement, Apr 14, 3:00 PM CDT, 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
300 PM CDT SAT APR 14 2012
NEZ078-088-142030-
JEFFERSON NE-SALINE NE-
300 PM CDT SAT APR 14 2012
...SIGNIFICANT WEATHER ADVISORY FOR JEFFERSON AND SALINE COUNTIES
UNTIL 330 PM CDT...
AT 256 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS
TRACKING A STRONG THUNDERSTORM NEAR ALEXANDRIA...OR 33 MILES WEST
OF BEATRICE...MOVING NORTHEAST AT 40 MPH.
HAIL UP TO THE SIZE OF DIMES AND WIND GUSTS UP TO 50 MPH WILL BE
POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
CRETE...WILBER...DE WITT...PLYMOUTH...WESTERN...DAYKIN...TOBIAS
AND SWANTON.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO
AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR
ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL
WEATHER SERVICE.
&&
A TORNADO WATCH REMAINS IN EFFECT UNTIL 700 PM CDT SATURDAY
EVENING FOR SOUTHEASTERN NEBRASKA.
LAT...LON 4018 9738 4021 9736 4059 9737 4062 9736
4064 9691 4027 9692 4016 9737
TIME...MOT...LOC 1956Z 234DEG 35KT 4026 9739
MAYESLocal storm report, Apr 14, 3:02 PM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
302 PM CDT SAT APR 14 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0250 PM HAIL 2 SW GRANT 41.12N 95.01W
04/14/2012 E1.00 INCH MONTGOMERY IA PUBLIC
&&
LANDSVORKThe office that day
Everything else NWS Omaha, NE issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 14, 9:47 AM CDT | Special Weather Statement | OAX | Gage, Jefferson, Saline | 58 min |
| Apr 14, 10:50 AM CDT | Severe Thunderstorm Warning | OAX | Gage, Jefferson, Saline | 25 min |
| Apr 14, 11:15 AM CDT | Special Weather Statement | OAX | Gage | 30 min |
| Apr 14, 11:49 AM CDT | Severe Thunderstorm Warning | OAX | Antelope, Boone | 26 min |
| Apr 14, 12:08 PM CDT | Severe Thunderstorm Warning | OAX | Antelope, Boone, Madison, Pierce | 37 min |
| Apr 14, 12:39 PM CDT | Severe Thunderstorm Warning | OAX | Antelope, Boone, Madison, Pierce | 36 min |
| Apr 14, 1:08 PM CDT | Severe Thunderstorm Warning | OAX | Madison, Pierce, Stanton, Wayne | 37 min |
| Apr 14, 1:43 PM CDT | Severe Thunderstorm Warning | OAX | Cuming, Stanton, Thurston, Wayne | 32 min |
| Apr 14, 1:45 PM CDT | Flash Flood Warning | OAX | Cass | 60 min |
| Apr 14, 1:53 PM CDT | Flash Flood Warning | OAX | Madison, Pierce, Stanton, Wayne | 2 hr |
| Apr 14, 2:01 PM CDT | Flash Flood Warning | OAX | Cuming, Stanton, Thurston, Wayne | 119 min |
| Apr 14, 2:16 PM CDT | Special Weather Statement | OAX | Cuming, Thurston | 44 min |
| Apr 14, 2:20 PM CDT | Special Weather Statement | OAX | Jefferson | 25 min |
| Apr 14, 3:00 PM CDT | Special Weather Statement | OAX | Saline | 30 min |
| Apr 14, 3:32 PM CDT | Severe Thunderstorm Warning | OAX | Johnson, Pawnee | 28 min |
| Apr 14, 3:53 PM CDT | Severe Thunderstorm Warning | OAX | Gage, Jefferson | 22 min |
| Apr 14, 4:00 PM CDT | Flash Flood Warning | OAX | Gage, Jefferson, Lancaster, Saline | 3 hr |
| Apr 14, 4:00 PM CDT | Severe Thunderstorm Warning | OAX | Nemaha | 30 min |
| Apr 14, 4:17 PM CDT | Areal Flood Advisory | OAX | Butler | 3 hr |
| Apr 14, 4:26 PM CDT | Special Weather Statement | OAX | Gage, Johnson, Otoe | 34 min |
| Apr 14, 4:30 PM CDT | Flash Flood Warning | OAX | Lancaster | 3 hr |
| Apr 14, 4:43 PM CDT | Areal Flood Advisory | OAX | Cass, Gage, Johnson, Lancaster, Otoe | 2 hr |
| Apr 14, 4:46 PM CDT | Areal Flood Advisory | OAX | Johnson, Nemaha, Otoe | 2 hr |
| Apr 14, 4:48 PM CDT | Severe Thunderstorm Warning | OAX | Johnson, Nemaha, Otoe | 27 min |
| Apr 14, 5:11 PM CDT | Severe Thunderstorm Warning | OAX | Nemaha, Otoe | 34 min |
| Apr 14, 5:14 PM CDT | Tornado Warning | OAX | Nemaha, Otoe | 31 min |
| Apr 14, 5:24 PM CDT | Tornado Warning | OAX | Otoe | 24 min |
| Apr 14, 5:35 PM CDT | Severe Thunderstorm Warning | OAX | Cass | 25 min |
Nearby
Severe Thunderstorm Warnings in Nebraska, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.